# SDR 2008UALA05519

- Difficulty date: August 27, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 36,652 hours, 4,408 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 89151114
- Part serial: UNK
- Condition: Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM LOW.  CREW COMMENTS:  CREW O2 NEEDS SERVICING.  *S/D*  SUSPECT PRE FLIGHT CHECKS.  SERVICED SYSTEM TO FULL.  AC OK FOR SERVICE.
